# SDR XGN2007F00018

- Difficulty date: September 25, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N1194A
- Make and model: Beech 36BEECH
- Aircraft serial: E159
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712A
- Part serial: 2821922
- Condition: Cracked
- Location: Engine
- Part time: 344 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CYLINDER HEAD.  (K)
